\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Instantaneous shrinking and extinction for a non-Newtonian polytropic filtration equation with orientated convection

  • Author Bio: E-mail address: ye2006hailong@yeah.net; E-mail address: yjx@scnu.edu.cn
The second author is supported by National Natural Science Foundation of China (grant 11371153).
Abstract Full Text(HTML) Related Papers Cited by
  • This paper is concerned with the instantaneous shrinking and extinction for a non-Newtonian polytropic filtration equation with orientated convection

    $\frac{\partial u}{\partial t}=\text{div}\left( {{\left| \nabla {{u}^{m}} \right|}^{p-2}}\nabla {{u}^{m}} \right)|-\overrightarrow{\beta }\left( x \right)\cdot \triangledown {{u}^{q}},\ \ \ \ x\in {{\mathbb{R}}^{N}},t>0$

    where $p>1, m,q>0, N≥1$ and $\overrightarrow{β}(x)$ is a vector field defined on $\mathbb{R}^{N}$ . Here, the orientation of the convection is specified to that with counteracting diffusion, that is $\overrightarrow{β}(x)·(-x)≥0$ , $x∈\mathbb{R}^N$ . Sufficient conditions are established for the instantaneous shrinking property of solutions with decayed initial datum of supports. For a certain class of initial datum, it is shown that there exists a critical time $τ^*>0$ such that the supports of solutions are unbounded above for any $t < τ^*$ , whilst the opposite is the case for any $t>τ^*$ . In addition, we prove that once the supports of solutions shrink instantaneously, the solutions will vanish in finite time.

    Mathematics Subject Classification: Primary:35K55;Secondary:35B99.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] U. G. Abdullaev, Instantaneous shrinking of the support of solutions to a nonlinear degenerate parabolic equation(Russian), Mat. Zametki, 63 (1998), 323-331; translation in Math. Notes, 63 (1998), 285-292. doi: 10.1007/BF02317772.
    [2] S. N. Antontsev and S. I. Shmarev, Doubly degenerate parabolic equations with variable nonlinearity Ⅱ: Blow-up and extinction in a finite time,, Nonlinear Anal., 95 (2014), 483-498.  doi: 10.1016/j.na.2013.09.027.
    [3] R. Aris, The Mathematical Theory of Diffusion and Reaction in Permeable Catalysts, Ⅰ, Ⅱ, , Clarendon: Oxford, 1975.
    [4] J. Bear, Dynamics of fluids in porous media, Soil Science, 120 (1975), 162-163.  doi: 10.1097/00010694-197508000-00022.
    [5] M. Borelli and M. Ughi, The fast diffusion equation with strong absorption: The instantaneous shrinking phenomenon, Rend. Istit. Mat. Univ. Trieste, 26 (1994), 109-140. 
    [6] R. Carles and C. Gallo, Finite time extinction by nonlinear damping for the Schrödinger equation, Comm. Partial Differential Equations, 36 (2011), 961-975.  doi: 10.1080/03605302.2010.531074.
    [7] E. C. Childs, An Introduction to the Physical Basis of Soil Water Phenomena, Wiley: London, 1969.
    [8] L. Evans and B. F. Knerr, Instantaneous shrinking of the support of nonnegative solutions to certain nonlinear parabolic equations and variational inequalities, Ill. J. Math., 23 (1979), 153-166. 
    [9] B. H. Gilding and R. Kersner, Instantaneous shrinking in nonlinear diffusion-convection, Proc. Amer. Math. Soc., 109 (1990), 385-394.  doi: 10.1090/S0002-9939-1990-1007496-9.
    [10] R. G. Iagar and P. Laurençot, Positivity, decay, and extinction for a singular diffusion equation with gradient absorption, J. Funct. Anal., 262 (2012), 3186-3239.  doi: 10.1016/j.jfa.2012.01.013.
    [11] A. S. Kalašhnikov, The nature of the propagation of perturbations in problems of non-linear heat conduction with absorption, USSR Comp. Math. Math. Phys., 14 (1974), 70-85. 
    [12] M. Ohnuma and K. Sato, Singular degenerate parabolic equations with applications to the p-Laplace diffusion equation, Communications in Partial Differential Equations, 22 (1997), 381-411.  doi: 10.1080/03605309708821268.
    [13] N. Su, Compactification of supports of solutions for nonlinear parabolic equations, Nonlinear Anal., 29 (1997), 347-363.  doi: 10.1016/S0362-546X(96)00076-4.
    [14] J. L. Vázquez, The Prorous Medium Equation: Mathematical Theory, Clarendon Press: Oxford, 2007.
    [15] Z. Wu, J. Zhao, J. Yin and H. Li, Nonlinear Diffusion Equations, World Scientific: Singapore, 2001. doi: 10.1142/9789812799791.
    [16] H. Ye and J. Yin, Propagation profile for a non-Newtonian polytropic filtration equation with orientated convection, J. Math. Anal. Appl., 421 (2014), 1225-1237.  doi: 10.1016/j.jmaa.2014.07.077.
    [17] H. YuanS. LianW. GaoX. Xu and C. Cao, Extinction and positivity for the evolution p-Laplacian equation in ${{\mathbb{R}}^{N}}$, Nonlinear Analysis, 60 (2005), 1085-1091.  doi: 10.1016/j.na.2004.10.009.
  • 加载中
SHARE

Article Metrics

HTML views(1171) PDF downloads(154) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return